# SDR ASAA2013031994582

- Difficulty date: March 19, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65C338593
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBOARD HAS SEVERAL DEEP GOUGES.  FABRICATED NEW FLOORBOARD IAW SRM 51-40-05.
